# SDR SWIA200210910

- Difficulty date: June 5, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 16,438 hours, 23,192 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 644
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,344 hours, 7,761 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S RMI FLAG, FIRST OFFICER'S ADI GYRO AND COMPUTER FLAGS AND HSI HDG FLAG APPEARED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED NR 2 AHRS COMPUTER AND REINITIALIZED NR 2 AHRS SYSTEM.  OPS CHECK GOOD.
